Advertisement

Discrete & Computational Geometry

, Volume 36, Issue 3, pp 489–498 | Cite as

Some Incidence Theorems and Integrable Discrete Equations

  • Vsevolod E. Adler
Article

Abstract

Several incidence theorems of planar projective geometry are considered. It is demonstrated that generalizations of the Pascal theorem due to Mobius give rise to the double cross-ratio equation and the Hietarinta equation. The construction corresponding to the double cross-ratio equation is a reduction to a conic section of some planar configuration (203154). This configuration provides a correct definition of the multi-dimensional quadrilateral lattices on the plane.

Keywords

Intersection Point Discrete Comput Geom Conic Section Quadrilateral Lattice Partial Difference Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Copyright information

© Springer 2006

Authors and Affiliations

  1. 1.Institut fur Mathematik, Technische Universitat Berlin, Str. des 17. Juni 136, 10623BerlinGermany

Personalised recommendations